MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY ADD A CATH FOLEY DB 10ML

Medline Industries, LP MEDLINE; TRAY ADD A CATH FOLEY DB 10ML
Catalog Number DYND150100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported leaking bags just above where the valve connects to the bag, when the bag was not overly full, and the rn walked in to find urine pooled beneath the foley drainage bag; no patient harm or medical intervention was reported.Medline quality received a video of the reported product, and examination of the provided video revealed that leakage occurred where the outlet drainage tube and the drain bag connected.The reported issue of leakage was verified by visual assessment of the provided video, and the likely root cause is a welding error during the heat-sealing process of the tubing and drain bag.A post-market retrospective review of the past 6 months preceding the reported issue revealed 0 additional complaints of leakage, medline quality will continue to monitor for the issue, and no further actions is needed at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "the bags are leaking just above where the valve connects to the bag.This is when the bag was not overly full and the rn walked in to find urine pooled beneath the foley drainage bag.".

Brand Name
MEDLINE
Common Device Name
TRAY ADD A CATH FOLEY DB 10ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
daniel soto
three lakes drive
northfield, IL 60093--275
MDR Report Key50914297
Report Number1417592-2026-51864
Device Sequence Number5394550
Product Code OHR
UDI-Device Identifier40195327387861
UDI-Public40195327387861
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND150100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown